# SDR DALA2024010500185

- Difficulty date: January 4, 2024
- Submitted: January 5, 2024
- Operation: Air carrier
- Aircraft: N352DN
- Make and model: Airbus A321-211
- Aircraft serial: 8283
- Aircraft time: 16,541 hours, 7,264 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3052 OUT OF ADJUSTMENT PASSENGER CREW DOOR 842 DOOR-STOP FITTING FWD POSITION 5,6,7 IN PASSENGER CABIN. CORRECTIVE ACTION: ADJUSTED DOOR-STOP FITTINGS. OK FOR SERVICE. (0139914)
